# SDR TWAA0004604

- Difficulty date: March 20, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE C3 CARGO DOOR FWD LOWER CORNER OF THE DOOR SKIN, 14 INCHES UP FROM THE BOTTOM EDGE, HAD 4 EACH BENDS.  STRENGHTENED ONE AREA.  THREE AREAS REPAIRED PER SRM 52-30 PAGE 1 AND SRM 52-01 PAGE 3.  ACCOMP HIGH FREQ EDDY CURRENT BUT NO CRACKS FOUND.
